# SDR FDEA201706151676

- Difficulty date: June 15, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS 1180-1200, RBL 22, SEAT TRACK FLANGE COORODED.  REMOVED THE CORROSION ON THE SEAT TRACK IAW SRM 51-10-02 AND FOUND OUT OF LIMITS IAW SRM 53-00-52.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02, SRM 51-40-05, AND SRM 51-40-02.
